Next Article in Journal
Periodic Solutions and Stability Analysis for Two-Coupled-Oscillator Structure in Optics of Chiral Molecules
Next Article in Special Issue
Dynamical Behavior of a Fractional Order Model for Within-Host SARS-CoV-2
Previous Article in Journal
Application to Lipschitzian and Integral Systems via a Quadruple Coincidence Point in Fuzzy Metric Spaces
 
 

Order Article Reprints

Journal: Mathematics, 2022
Volume: 10
Number: 1906

Article: Epidemic Dynamics of Two-Pathogen Spreading for Pairwise Models
Authors: by Shanshan Chen, Yijun Ran, Hebo Huang, Zhenzhen Wang and Ke-ke Shang
Link: https://www.mdpi.com/2227-7390/10/11/1906

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop